# SDR UF6A960607

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000013
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,339 hours
- Component: Simmonds
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AZO - FLT 5704 - LEFT AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED NR 1 AUTOFEATHER UNIT.  (M)
